# SDR ABXA2014021324

- Difficulty date: February 13, 2014
- Submitted: February 18, 2014
- Operation: Air carrier
- Aircraft: N794AX
- Make and model: Boeing 767281
- Aircraft serial: 23144
- Aircraft time: 53,140 hours, 42,315 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112T31016
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING UPPER WING SKIN IS CORRODED 40 INCHES OTBD OF FUSE AT FWD EDGE OF PANEL 651 FT.  BLENDED CORROSION AS DESCRIBED IAW SRM 51-20-01, AREA BLENDED IS WITHIN LIMITS IAW ENGINEERING DISPOSITION ON ENTRY NR 8.  UPSIZED TWO FASTENER HOLES COMMON TO BLENDED AREA.  SEE REA B657-60853-MR FOR HOLE PREPARATION & FASTENER INSTALLATION.  SDR INFO PN 112T3101-6, PART NAME UPPER WING SKIN, CORRODED, WS LOCATION ON ACFT FROM 156 T0 193 WING UPPER SKIN ABOVE SPAR.  ACFT WAS GROUNDED.
